# SDR IPXA10658339

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220139G
- Part serial: 000103
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING INBD MAIN FLAP INBD HINGE FTG FOUND CRACKED.  LT WING INBD MAIN FLAP INBD HINGE FTG AT IFS179.75 REPAIRED IAW SRM 57-53-02-2R1 FIG201, REV46 BOTH FLANGES CRACK LENGTH AT INBD IS 1.2" & OTBD IS 0.375" ORG MATL IS 7075T73 FORGING. BOTH INBD & OTBD FLANGE CUTOUT SIZE IS 1.5" X 0.75" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
